# SDR CA000606014

- Difficulty date: February 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,358 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Lt Fwd Nr 2 Cyl
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, K
- Precautionary procedure: A, B

## Discrepancy

(CAN) AIRCRAFT IN-FLIGHT, OVER LETHBRIDGE CLIMB-OUT.  BIG BANG, NR 2 CYLINDER EXITED LEFT COWL, OIL ALL OVER.  PILOT LANDED AIRCRAFT AT LETHBRIDGE.  ENGINE MADE ENOUGH POWER TO GET AIRCRAFT TO AIRPORT.  CYLINDER NOT FOUND.  SMALL PART OF PISTON, RINGS, HYDRAULIC LIFTER, FOUND IN COWL,  NO PISTON PIN FOUND.
